# SDR AALA970387

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REFERENCE E-58-4 NR 88287 STATION 1110 SHEAR TIE CORRODED BETWEEN STRINGER 29L AND 30.  REMOVED CORROSION PER SRM 51-10-6 AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
